A New Type of Coincidence and Common Fixed-Point Theorems for Modified 𝛂-Admissible 𝓩-Contraction Via Simulation Function


  • Sahil Arora Department of Mathematics, Lovely Professional University, Punjab, 144411
  • Manoj Kumar Department of Mathematics, Starex University, Gurugram, Haryana, 122413
  • Sanjay Mishra Department of Mathematics, Starex University, Gurugram, Haryana, 122413




coincidence point, common fixed point, modified 𝛼-admissible 𝓩-contraction, simulation function, triangular 𝛼-orbital admissible function


In this manuscript, we introduce the concept of modified α-admissible contraction with the help of a simulation function and use this concept to establish some coincidence and common fixed-point theorems in metric space. An illustrative example that yields the main result is given. Also, several existing results within the frame of metric space are established. The main theorem was applied to derive the coincidence and common fixed-point results for α-admissible -contraction.


Wardowski, D., Fixed Points of a New Type of Contractive Mappings in Complete Metric Spaces, Fixed Point Theory and Applications, Article ID 94, pp. 1-6, 2012.

Wardowski, D. & Dung, N.V., Fixed Points of F-weak Contractions on Complete Metric Spaces, Demonstr. Math., XLVII, pp. 146-155, 2014.

Khojasteh, F., Shukla, S. & Radenovic, S., A New Approach to the Study of Fixed Point Theory for Simulation Functions, Filomat, 29(6), pp. 1189-1194, 2015.

Samet, B., Vetro, C. & Vetro, P., Fixed Point Theorem for (-) Contractive Type Mappings, Nonlinear Analysis, 75, pp. 2154-2165, 2012.

Popescu, O., Some New Fixed Point Theorems for -Geraghty Contractive Type Maps in Metric Spaces, Fixed Point Theory and Applications, 190, pp. 1-12, 2014.

Banach, S., Sur Les Operations Dans les Ensembles Abstraits et Leur Application Aux quations Integrales, Fundamenta Mathematicae, 3, pp. 133-181, 1922.

Karapinar, E., Fixed Points Results via Simulation Functions, Filomat, 30(8), pp. 2343-2350, 2016.

Aydi, H., Felhi, A., Karapinar, E. & Alojail, F.A., Fixed Points on Quasi-Metric Spaces via Simulation Functions and Consequences, Journal of Mathematical Analysis, 9(2), pp. 10-24, 2018.

Chandok, S., Chanda, A., Dey, L.K., Pavlovic, M. & Radenovic, S., Simulation Functions and Geraghty Type Results, to be appear in Boletim da Sociedade Paranaense de Matematica.

Roldan, A., Karapinar, E., Roldan, C. & Martinez-Moreno, J., Coincidence Point Theorems on Metric Spaces via Simulation Functions, Journal of Computational and Applied Mathematics, 275, pp. 345-355, 2015.

Argoubi, H., Samet, B. & Vetro, C., Nonlinear Contractions Involving Simulation Functions in a Metric Space with a Partial Order, Journal of Nonlinear Science and Applications, 8, pp. 1082-1094, 2015.